Stephen J. Schueler, M.D.

Overview

Hands are Really Numb and My Feet are Tingling 27 Causes

The freeMD virtual doctor has found 27 conditions that can cause Hands are Really Numb and My Feet are Tingling.

Mouse over to view each condition's most common symptoms

There are 4 common conditions that can cause Hands are Really Numb and My Feet are Tingling.
  1. Alcohol Withdrawal
  2. Diabetes
  3. Migraine Headache
  4. Type 2 Diabetes
There are 5 somewhat common conditions that can cause Hands are Really Numb and My Feet are Tingling.
  1. Drug Abuse
  2. Endemic Goiter
  3. Nicotine Withdrawal
  4. Peripheral Neuropathy
  5. Spinal Subluxation
There are 9 uncommon conditions that can cause Hands are Really Numb and My Feet are Tingling.
  1. Drug Withdrawal
  2. Electrolyte Imbalance
  3. Hashimoto's Thyroiditis
  4. Hyperkalemia
  5. Hypothyroidism
  6. Lead Poisoning
  7. Pernicious Anemia
  8. Thyroiditis
  9. Type 1 Diabetes
There are 9 rare conditions that can cause Hands are Really Numb and My Feet are Tingling.
  1. End Stage Renal Disease
  2. Lupus
  3. Medullary Cystic Disease
  4. Nephrotic Syndrome
  5. Polycythemia Vera
  6. Sarcoidosis
  7. Spinal Cord Tumor
  8. Spinal Stenosis
  9. Tick Paralysis

Last Updated: Jan 6, 2011 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.